EconPapers    
Economics at your fingertips  
 

An Algebraic Structure of Type-2 Soft Sets: Type-(1,2) Soft Groups

Fouzia Musbah Farag Abdualhamid and Faruk Karaaslan

Journal of Mathematics, 2026, vol. 2026, 1-17

Abstract: Recently, many researchers have been studying the algebraic structures of soft sets such as soft semigroups, soft groups, soft rings, etc., and they have obtained some properties of these structures by considering the properties of classical algebraic structures. However, the algebraic structures of Type-2 soft sets are still in their infancy. In this study, the concept of a Type-(1,2) soft group is defined based on the definitions of “soft group†and “soft int-group.†Additionally, certain properties inherent in group theory related to union, intersection, Cartesian product, AND-product, and OR-product operations are obtained for Type-(1,2) soft groups. Moreover, related examples for the given definitions and theorems are presented. For Type-2 soft sets, the concept of ε,α-level sets is defined for the first time, and some of their properties are obtained. Examples are also presented regarding the definition of ε,α-level sets and the obtained properties of ε,α-level sets.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/4674343.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/4674343.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:4674343

DOI: 10.1155/jom/4674343

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-06
Handle: RePEc:hin:jjmath:4674343